# SDR TRAX200700166

- Difficulty date: February 1, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR72
- Aircraft serial: 344
- Aircraft time: 29,894 hours, 33,331 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BOX AT FR 28 ANGLE BEHIND FACE PLACED CRACKED.   NEW SHEETMETAL BENT INSTALLED IAW SRM 51-25-01 AT FR28 WING BOX.  REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW SR663 AND FAR 43 APPENDIX A REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 51-25-01.
